# SDR SWAA2023081780510

- Difficulty date: July 20, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242RF UPPER SKIN HAS PULLED STRANDS.<[01] FABRICATED NEW FLOOR PANEL 242RF; INSTALLED INSERTS WITH BMS 5-107 LOT#AK2KP8383K-1; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023 PER SRM 51-40-02-0G-0 AS SHOWN IN SWA ACO 8722-25 STEP 42 AND AIPC 53-21-00-26 ITEM 35.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION.;[03] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[04] VERIFIED CORRECTIVE ACTION 3  VERIFIED MEASUREMENTS TABLE
